Research Papers

A Unified Approach to H Control of Singular Markovian Jump Systems

[+] Author and Article Information
Guoliang Wang

School of Information and Control Engineering,
Liaoning Shihua University,
Fushun 113001,
Liaoning, China;
School of Automation,
Nanjing University of Science and Technology,
Nanjing 210094,
Jiangsu, China
e-mail: glwang985@gmail.com

Hongyi Li

College of Information Science and Technology,
Bohai University,
Jinzhou 121013,
Liaoning, China

Contributed by the Dynamic Systems Division of ASME for publication in the Journal of Dynamic Systems, Measurement, and Control. Manuscript received December 19, 2012; final manuscript received May 9, 2013; published online August 23, 2013. Assoc. Editor: Shankar Coimbatore Subramanian.

J. Dyn. Sys., Meas., Control 135(6), 061015 (Aug 23, 2013) (7 pages) Paper No: DS-12-1430; doi: 10.1115/1.4024608 History: Received December 19, 2012; Revised May 09, 2013

This paper considers the H control problem for a class of singular Markovian jump systems (SMJSs), where the jumping signal is not always available. The main contribution of this paper introduces a new approach to a mode-independent (MI) H controller by exploiting the nonfragile method. Based on the given method, a unified control approach establishing a direct connection between mode-dependent (MD) and mode-independent controllers is presented, where both existence conditions are given in terms of linear matrix inequalities. Moreover, another three cases of transition probability rate matrix (TRPM) with elementwise bounded uncertainties, being partially unknown and to be designed are analyzed, respectively. Numerical examples are used to demonstrate the effectiveness of the proposed methods.

Copyright © 2013 by ASME
Your Session has timed out. Please sign back in to continue.


Xu, S. Y., Chen, T. W., and Lam, J., 2003, “Robust H Filtering for Uncertain Markovian Jump Systems With Mode-Dependent Time Delays,” IEEE Trans. Autom. Control, 48(5), pp. 900–907. [CrossRef]
Xiong, J. L., and Lam, J., 2006, “On Robust Stabilization of Markovian Jump Systems With Uncertain Switching Probabilities,” Automatica, 41(5), pp. 897–903. [CrossRef]
Zhang, L. X., and Lam, J., 2010, “Necessary and Sufficient Conditions for Analysis and Synthesis of Markov Jump Linear Systems With Incomplete Transition Descriptions,” IEEE Trans. Autom. Control, 55(7), pp. 1695–1701. [CrossRef]
Zhang, Y., He, Y., Wu, M., and Zhang, J., 2011, “Stabilization for Markovian Jump Systems With Partial Information on Transition Probability Based on Free-Connection Weighting Matrices,” Automatica, 47(1), pp. 79–84. [CrossRef]
Wang, G. L., and Zhang, Q. L., 2012, “Robust Control of Uncertain Singular Stochastic Systems With Markovian Switching Via Proportional-Derivative State Feedback,” IET Control Theory Appl., 6(8), pp. 1089–1096. [CrossRef]
Shu, Z., Lam, J., and Xiong, J. L., 2010, “Static Output-Feedback Stabilization of Discrete-Time Markovian Jump Linear Systems: A System Augmentation Approach,” Automatica, 46(4), pp. 687–694. [CrossRef]
Wu, Z. G., Shi, P., Su, H. Y., and Chu, J., 2011, “Passivity Analysis for Discrete-Time Stochastic Markovian Jump Neural Networks With Mixed Time Delays,” IEEE Trans. Neural Netw., 22(10), pp. 1566–1575. [CrossRef] [PubMed]
Xu, J., Su, J. T., and Yue, D., 2012, “Stochastic Finite-Time Stability of Nonlinear Markovian Switching Systems With Impulsive Effects,” ASME J. Dyn. Syst., Meas., Control, 134(1), p. 011011. [CrossRef]
Guo, C. Y., and Zhang, W. D., 2013, “H Estimation for Stochastic Time Delays in Networked Control Systems by Partly Unknown Transition Probabilities of Markovian Chains,” ASME J. Dyn. Syst., Meas., Control, 135(1), p. 014508. [CrossRef]
de Souza, C. E., Trofino, A., and Barbosa, K. A., 2006, “Mode-Independent H Filters for Markovian Jump Linear Systems,” IEEE Trans. Autom. Control, 51(11), pp. 1837–1841. [CrossRef]
de Souza, C. E., 2006, “Robust Stability and Stabilization of Uncertain Discrete-Time Markovian Jump Linear Systems,” IEEE Trans. Autom. Control, 51(5), pp. 836–841. [CrossRef]
Xu, S. Y., and Lam, J., 2006, Control and Filtering of Singular Systems, Springer-Verlag, Berlin.
Boukas, E. K., 2008, Control of Singular Systems With Random Abrupt Changes, Springer-Verlag, Berlin.
Zames, G., 1981, “Feedback and Optimal Sensitivity: Model Reference Transformations, Multiplicative Seminorms, and Approximate Inverses,” IEEE Trans. Autom. Control, 26(2), pp. 301–320. [CrossRef]
Zhang, H., Shi, Y., and Liu, M. X., 2013, “H Step Tracking Control for Networked Discrete-Time Nonlinear Systems With Integral and Predictive Actions,” IEEE Trans. Ind. Inf., 9(1), pp. 337–345. [CrossRef]
Zhang, H., Shi, Y., and Liu, M. X., 2012, “Observer-Based H Feedback Control for Time-Varying Discrete-Time Systems With Intermittent Measurements and Input Constraints,” ASME J. Dyn. Syst., Meas., Control, 134(6), p. 061008. [CrossRef]
Zhang, H., and Shi, Y., 2012, “Robust H PID Control for Multivariable Networked Control Systems With Disturbance/Noise Attenuation,” Int. J. Rob. Nonlinear Control, 22(2), pp. 183–204. [CrossRef]
Zhang, H., Shi, Y., and Mehr, A. S., 2012, “On H Filtering for Discrete-Time Takagi-Sugeno Fuzzy Systems,” IEEE Trans. Fuzzy Syst., 20(2), pp. 396–401. [CrossRef]
Wang, G. L., Zhang, Q. L., and Yang, C. Y., 2012, “Dissipative Control for Singular Markovian Jump Systems With Time Delay,” Opt. Control Appl. Methods, 33(4), pp. 415–432. [CrossRef]
Wang, G. L., Zhang, Q. L., and Yang, C. Y., 2013, “Exponential H Filtering for Singular Systems With Markovian Jump Parameters,” Int. J. Rob. Nonlinear Control, 23(7), pp. 792–806. [CrossRef]
Boukas, E. K., Shi, P., and Benjelloun, K.,1999, “On Robust Stabilization of Uncertain Linear Systems With Jump Parameters,” Int. J. Control, 72(9), pp. 842–850. [CrossRef]
Mahmound, M. S., and Shi, P., 2003, “Robust Stability, Stabilization and H Control of Time-Delay Systems With Markovian Jump Parameters,” Int. J. Rob. Nonlinear Control, 13(8), pp. 755–784. [CrossRef]
Xiong, J. L., and Lam, J., 2006, “Fixed-Order Robust H Filter Design for Markovian Jump Systems With Uncertain Switching Probabilities,” IEEE Trans. Signal Process., 54(4), pp. 1421–1430. [CrossRef]
Feng, J. E., Lam, J., and Shu, Z., 2010, “Stabilization of Markovian Systems Via Probability Rate Synthesis and Output Feedback,” IEEE Trans. Autom. Control, 55(3), pp. 773–777. [CrossRef]


Grahic Jump Location
Fig. 1

The simulations of closed-loop system with case 1 by MIC and MDCs



Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In